# SDR ASAA0310209

- Difficulty date: March 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blowout Panel
- Part number: 6561374
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO PIT BULKHEAD BLOWOUT PANEL WEB AT BS 360, STRINGER 22L CRACKED 6 INCHES.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM.  (M)
